RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 3, Pages 432–446 (Mi tmf5587)  

This article is cited in 2 scientific papers (total in 2 papers)

The concept of quasiaverages and spaces of states

N. N. Bogolyubov (Jr.), A. S. Shumovskii, V. I. Yukalov


Abstract: The fundamental content of Bogolyubov's concept of quasiaverages is considered. The problem of the nonuniqueness in the choice of the state space of a macroscopic system is investigated in the example of the Ising model. The basic methods of quasiaveraging are discussed. The microscopic description of heterophase states using the concept of quasiaverages is considered.

Full text: PDF file (1863 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:3, 921–931

Bibliographic databases:

Document Type: Article
Received: 17.05.1984

Citation: N. N. Bogolyubov (Jr.), A. S. Shumovskii, V. I. Yukalov, “The concept of quasiaverages and spaces of states”, TMF, 60:3 (1984), 432–446; Theoret. and Math. Phys., 60:3 (1984), 921–931

Citation in format AMSBIB
\Bibitem{BogShuYuk84}
\by N.~N.~Bogolyubov (Jr.), A.~S.~Shumovskii, V.~I.~Yukalov
\paper The concept of quasiaverages and spaces of states
\jour TMF
\yr 1984
\vol 60
\issue 3
\pages 432--446
\mathnet{http://mi.mathnet.ru/tmf5587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=768171}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 3
\pages 921--931
\crossref{https://doi.org/10.1007/BF01017895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEF5000010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5587
  • http://mi.mathnet.ru/eng/tmf/v60/i3/p432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hlushak P. Tokarchuk M., “Chain of Kinetic Equations For the Distribution Functions of Particles in Simple Liquid Taking Into Account Nonlinear Hydrodynamic Fluctuations”, Physica A, 443 (2016), 231–245  crossref  isi
    2. Yukhnovskii I.R., Hlushak P.A., Tokarchuk M.V., “BBGKY chain of kinetic equations, non-equilibrium statistical operator method and collective variable method in the statistical theory of non-equilibrium liquids”, Condens. Matter Phys., 19:4 (2016), 43705  crossref  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:207
    Full text:72
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019